# SDR DALA2025020400854

- Difficulty date: January 31, 2025
- Submitted: February 4, 2025
- Operation: Air carrier
- Aircraft: N3741S
- Make and model: Boeing 737832
- Aircraft serial: 30487
- Aircraft time: 74,017 hours, 29,533 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0789250) CORROSION ON LEFT LOWER SILL FROM STA 294 TO STA 360 AT PASSENGER CABIN FLOOR STRUCTURE. LEFT LOWER SILL FROM STA 294 TO STA 360 AT PASSENGER CABIN FLOOR STRUCTURE WAS REPLACED PER B737-800 SRM 51-40-02-0G.
